# SDR DALA2025092206899

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N388DN
- Make and model: Airbus A321-211
- Aircraft serial: 9043
- Aircraft time: 19,243 hours, 8,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. AT LEVEL FR 68 RH AT AFT GALLEY AREA.   PERFORMED PERMANENT REPAIR (ANGLE AND SHIM) LOC. AT LEVEL FR 68 RH AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. (LP 1210588)
